# SDR AUS20030306

- Difficulty date: March 5, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 34X10751612
- Condition: Punctured
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR TIRE FLAT. SUSPECT TIRE HAD BEEN PUNCTURED DURING TAKEOFF.
